# SDR AT0100112

- Difficulty date: March 8, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TAB DENTED.  FABRICATED AND INSTALLED FILLER AND DOUBLERS IAW DC9 SRM 51-70-02 AND 55-40-01.
